# SDR CWQA20141127001

- Difficulty date: November 25, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N71NF
- Make and model: Lear 45LEAR
- Aircraft serial: 452058
- Aircraft time: 4,432 hours, 2,622 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211985810
- Part serial: 66J0142
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE AT FL450, CREW RECEIVED CABIN ALTITUDE ALERT, FOLLOWED BY CABIN PRESSURIZATION LOSS.  CHECK LIST FOLLOWED, EMER DECENT & UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.  MX EVALUATION & FOUND CABIN PRESSURIZATION CONTROLLER AT FAULT.  R & R CABIN PRESSURIZATION CONTROLLER OFF PN 2119858-10 SN 66-J0142.
